# SDR DALA1018081402

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 55,457 hours, 23,242 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACID FUMES REPORTED IN CABIN FOLLOWED BY ILLUMINATION OF GASPER FAN SWITCH OFF LIGHT.  SWITCH TURNED OFF AND C/B PULLED.  FUMES CLEARED.  REMOVED AND REPLACED GASPER FAN AS PER M/M 21-24-01.  FAN OPS NML (DL76P101990).
